# SDR 2004UALA00734

- Difficulty date: July 8, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 27,437 hours, 10,178 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF HYDRAULIC PRESSURE. RIGHT HAND ALTERNATING CURRENT MOTOR PUMP ASSY FAILED.  REPLACED PUMP.
